# SDR QXEA2011101000955

- Difficulty date: October 7, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 25,295 hours, 26,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED FRETTING CORROSION ON RT WING ACCESS PANEL 621BT.  ACFT DOWN FOR C-CHECK.   ACCESS PANEL 621BT REMOVED IAW AMM 57-11-06-000-802.  REMOVED CORROSION FROM PANEL 621BT IAW RD 8/4-57-425.  NDT PERFORMED ON PANEL 621BT CONFIRMED CRACK FREE AND FOUND TO BE WITHIN LIMITS AS PER RD 8/4-57-425. MIN REMAINING THICKNESS IS 0.217.  ALODINED AND PRIMED PANEL 621BT IAW RD 8/4-57-425.
